# SDR 99ZZZX2189

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9923S
- Make and model: Doug DC3C
- Aircraft serial: 25964
- Engine: Pwa R183090D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,575 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM MBS/TPA.  LEFT ENGINE STARTED TO LOSE POWER AND WOULD NOT MAINTAIN MANIFOLD PRESSURE.  AIRCRAFT DIVERTED TO MWO.  FOUND REAR CYLINDERS VALVES NOT MOVING .  SUBMITTER SUSPECTED REAR CAM RING FAILURE.
